Free Internet Access and Regulation: A Note

Datta, B. and Dixon, H. (2003) Free Internet Access and Regulation: A Note. Journal of Institutional and Theoretical Economics, 159 (3). pp. 594-598. ISSN 0932-4569

Abstract

Metadata

Authors/Creators:
  • Datta, B. (bd11@york.ac.uk)
  • Dixon, H.
Institution: The University of York
Academic Units: The University of York > Economics and Related Studies (York)
Depositing User: York RAE Import
Date Deposited: 20 Apr 2009 09:17
Last Modified: 20 Apr 2009 09:17
Published Version: http://dx.doi.org/10.1628/0932456032954800
Status: Published
Publisher: Verlag J C B Mohr
Refereed: Yes
Identification Number: 10.1628/0932456032954800

Share / Export

Statistics